I am a 48 years old male and having high blood pressure since last six years and consulted a doctor locally and he prescribed me the medicines as follows Tab Tazpure-LN 40/10 BD, Tab.Moxcent 0.3 mg TDS, Tab.Etibliss 0.5 mg at night. Sir prior to this I was taking Tab Triallmighty 40 BD and Tab Temsan 40 BD. But from present medicines (which is tazpure, Maxcent and Etibliss )my BP is not coming down to normal it is always counting approx. 150/ 95. What I should do. Moreover I am little bit Alcoholic I drink in the evening only 3 to 4 pegs daily.
Request you to kindly advice me urgently.
PhD, Human Energy Fields, Diploma in PIP, EFI, Aura scanning for Health evaluation; Energy field assessment, Fellowship Cardiac Rehabilitation, Cardiac Rehabilitation, MD (Ayur - Mind Body Med), Mind Body Medicine
Non-Invasive Conservative Cardiac Care Specialist
16 years experience
Ask Free Question
Stop drinking immediately. Alcohol is disturbing your overall health, action of medicines and doing you no good at all. Change your lifestyle and the need for drugs will reduce.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.